It's been 3 weeks on senthroid and i'm more consistently feeling hypo symptoms.. I have come down from the hyper stage of the "med adjustment" and now like i said I'm more hypo every day.. I go back to the endo on Oct 30th for blood work and i'm sure i'll need to get a bump on my senthroid but i noticed recently that i'm bruising a lot more??? is that from being hypo or is there another issue going on? isn't there some vitamin defeciency that can cause that? if it is what other symptoms may i experience? I don't remember the easy bruising before? how does it tie into hypothyroidism? I'm sure there is some kind of connection..
It must have been the fish oil pills "eekkk" I didn't put it together until tonight and read the bottle that it can cause that, terrific.... I had just started taking it a few weeks ago and started getting the bruising, I stopped taking it and the bruises are gone.... Figures you try and take care of yourself and create other issues bahhh...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.